# SDR RRXA02256

- Difficulty date: March 31, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND NUMEROUS DRILLED HOLES TO THE LONGITUDINAL FLOORBEAM AT RBL 28 1/2 10 BETWEEN STA 270 - 225 LT, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  PLUGGED MISDRILLED HOLES IAW DC-8 SRM 53-2-0 AND 51-1-21.
